Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 111, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2011, 6:34 PM CDT for Blount County, Jefferson County, Walker County, Alabama. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 6:34 PM CDT (23:34 UTC)
- Expired
- Apr 4, 2011, 7:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Blount County, AL, Jefferson County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 77 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 6:49 PM CDT | HAIL 0.5 | 5 Se Dora, AL | SMALL HAIL AND TREE LIMBS BROKEN OFF. |
| Apr 4, 7:05 PM CDT | TSTM WND DMG | 3 W Warrior, AL | CORNER AREA LARGE OAK DOWN, ESTIMATED GUST 50 MPH, FQT LTG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 1:03 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 4, 4:55 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
420
WUUS54 KBMX 042334
SVRBMX
ALC009-073-127-050015-
/O.NEW.KBMX.SV.W.0111.110404T2334Z-110405T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
634 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLOUNT COUNTY IN CENTRAL ALABAMA...
NORTHERN JEFFERSON COUNTY IN CENTRAL ALABAMA...
SOUTHEASTERN WALKER COUNTY IN CENTRAL ALABAMA...
* UNTIL 715 PM CDT
* AT 634 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SMITH DAM TO PARRISH...AND MOVING EAST
AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
CORDOVA...DORA...SUMITON...BLOUNTSVILLE...GARDENDALE...CLEVELAND...
ONEONTA AND GORGAS STEAM PLANT.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 271 THROUGH 282...
US 78 EXIT NUMBERS 61 THROUGH 87...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
WIND DAMAGE WITH THESE STORMS WILL OCCUR AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3410 8631 3369 8670 3342 8723 3351 8728
3351 8725 3352 8729 3378 8743 3393 8709
3389 8708 3387 8694 3392 8692 3396 8680
3400 8674 3407 8669 3409 8670 3418 8649
TIME...MOT...LOC 2334Z 273DEG 47KT 3392 8701 3377 8725
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:35 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 4, 3:35 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 335 PM CDT MON APR 4 2011 .DISCUSSION... LINE OF STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A STRONG STORM SYSTEM OVER MUCH OF THE EASTERN CONUS NOW STRETCHES FROM THE OHIO RIVER VALLEY SOUTHWESTWARD TO THE NORTHWESTERN GULF COAST. AT THIS TIME...THIS LINE OF STORMS HAS PUSHED INTO NORTHWEST CENTRAL ALABAMA. AIRMASS AHEAD OF THE LINE REMAINS UNSTABLE...WITH CAPE VALUES OVER 2000J/KG IN THE SOUTH TO 1000J/KG IN THE NORTH. LOW LEVEL WINDS CONTINUE TO INCREASE AHEAD OF THIS SYSTEM...WITH THE BEST DIRECTIONAL SHEAR CONFINED CLOSER TO THE LINE OF THUNDERSTORMS. STRAIGHT LINE WINDS WILL BE THE BIGGEST THREAT ALONG THE SQUALL LINE...BUT CANNOT RULE OUT TORNADO SPIN UPS ALONG THE LEADING EDGE OF THE LINE. LARGE HAIL WILL ALSO BE POSSIBLE. WITH THE QUICK MOVEMENT OF THE LINE...DO NOT EXPECT WIDESPREAD FLOODING ISSUES. NOT MANY FORECAST CHANGES NEEDED FOR THE OVERNIGHT PERIOD. THE SQUALL LINE SHOULD MOVE ACROSS THE AREA FAIRLY QUICKLY...EXITING THE SOUTHEAST AFTER MIDNIGHT. IN ADDITIONAL TO POST FRONTAL GUSTY NORTHWESTERLY WINDS...GRADIENT WINDS AHEAD OF THE LINE OF STORMS WILL REMAIN QUITE GUSTY FROM THE SOUTH...AND WILL EXTEND THE WIND ADVISORY UNTIL 1AM FOR ALL COUNTIES. AFTER THIS SYSTEM EXITS THE AREA EARLY TUESDAY...QUIETER CONDITIONS RETURN THROUGH MUCH OF THE WEEK. UPPER LEVEL RIDGING WILL BUILD ACROSS THE SOUTHEAST...WITH HIGH PRESSURE ANCHORED TO OUR EAST THROUGH THE WEEK. SEVERAL IMPULSES WILL BRUSH THE AREA AS THEY MOVE TO THE NORTH AROUND THE PERIPHERY OF THE RIDGE. MODELS CONTINUE TO HINT AT LOW POPS ASSOCIATED WITH WEAKNESSES IN THE RIDGE FOR SEVERAL PERIODS TOWARD NEXT WEEKEND. THINK MOST OF THE AREA WILL BE DRY...UNTIL A SYSTEM APPROACHES LATE SUNDAY INTO MONDAY...PUSHING THE RIDGE OFF THE ATLANTIC COAST. WITH STRONG NORTHWESTERLY FLOW BEHIND THIS STORM SYSTEM...A BRIEF COOL DOWN TUESDAY WILL KEEP HIGHS IN THE UPPER 50S AND 60S. COULD SEE SEVERAL LOCATIONS DROP INTO THE LOWER 30S TUESDAY NIGHT...WITH MOST OF THE AREA IN THE MID TO UPPER 30S. A MODERATING TREND FOR THE SECOND HALF OF THE WEEK WILL BUMP TEMPS BACK UP INTO THE 80S BY THE WEEKEND. 14 && AVIATION...18Z TAF DISCUSSION. STRONG TO SEVERE SQUALL LINE EXPECTED TO REACH WESTERN ALABAMA BY MID AFTERNOON AS UPPER TROUGH PUSHES INTO THE SOUTHEASTERN STATES. INCLUDED SQ FOR TCL...BHM AND EET AS FELT MORE CONFIDENT IN THE TIMING FOR THESE LOCATIONS BUT ALL LOCATIONS WILL BE DEALING WITH THIS AT SOME POINT OVER THE NEXT 6 TO 10 HOURS. USE THE RUC MODEL FOR TIMING SO SOME ADJUSTMENTS TO THE SQUALL TIMING WILL LIKELY BE NECESSARY WITHIN THE NEXT FEW HOURS. STRONG GRADIENT WINDS AHEAD OF THE LINE ARE CAUSING GUSTS OF 25 KTS OVER MUCH OF THE AREA. CEILINGS HAVE LIFTED TO VFR BUT SHOULD REMAIN HEAVILY SCATTERED OR BROKEN AT TIMES. BEHIND THE LINE...ABOUT A 2 OR 3 HOUR WINDOW WHERE LIGHT TO MODERATE SHOWERS WILL BE POSSIBLE FOLLOWED BY MVFR CEILINGS WHICH SHOULD CLEAR AROUND DAY BREAK TOMORROW. WINDS COULD BE GUSTY AGAIN TOMORROW FROM THE NORTHWEST...WILL FOLLOW UP ON THAT WITH SUBSEQUENT UPDATES. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 45 59 33 72 40 / 90 0 0 0 0 ANNISTON 46 60 35 74 46 / 90 0 0 0 0 BIRMINGHAM 43 59 38 74 48 / 90 0 0 0 0 TUSCALOOSA 45 63 35 74 48 / 80 0 0 0 0 CALERA 47 61 40 74 49 / 90 0 0 0 0 AUBURN 47 60 42 72 48 / 90 0 0 0 0 MONTGOMERY 49 65 38 75 48 / 90 0 0 0 0 TROY 48 63 35 74 45 / 90 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA &&
Hazardous weather outlook, Apr 4, 4:10 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 410 PM CDT MON APR 4 2011 ALZ011>015-017>050-051800- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 410 PM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG COLD FRONT WILL BRING A SIGNIFICANT SEVERE WEATHER THREAT TO ALL OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING. ALL SEVERE WEATHER THREATS ARE LIKELY...INCLUDING THE THREAT FOR DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...ISOLATED TORNADOES...AND BRIEF LOCALLY HEAVY RAINFALL. FOR THE REMAINDER OF THE AFTERNOON THROUGH AROUND MIDNIGHT...THE CONVECTIVE SQUALL LINE IS EXPECTED TO INCREASE IN INTENSITY AS IT PROGRESSES ACROSS THE STATE. THE GREATEST THREAT WILL TRANSITION TO DAMAGING STRAIGHT LINE WINDS...ALTHOUGH HAIL AND A BRIEF ISOLATED TORNADO CAN NOT BE RULED OUT ALONG THE LINE. THE LINE OF THUNDERSTORMS IS EXPECTED TO EXIT CENTRAL ALABAMA AROUND THE MIDNIGHT HOUR. STRONG GRADIENT WINDS ARE POSSIBLE IN ADVANCE OF THE STORM SYSTEM TODAY...WITH GUSTS OF UP TO 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD AIR MASS BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP DOWN INTO THE 30S ON WEDNESDAY MORNING. A FEW LOCATIONS COULD DROP DOWN TO NEAR THE FREEZING MARK IN THE COLDER VALLEY LOCATIONS. A LIGHT FROST IS POSSIBLE ACROSS MUCH OF NORTH CENTRAL ALABAMA... WHICH COULD POSE A THREAT TO TENDER VEGETATION. DRY CONDITIONS BEHIND THE FRONT WILL CREATE HIGH FIRE DANGER WEDNESDAY AFTERNOON ESPECIALLY ACROSS THE SOUTHEAST PORTIONS OF CENTRAL ALABAMA...MAINLY ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR. OUTDOOR BURNING IS HIGHLY DISCOURAGED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL CONTINUE TO BE NEEDED THIS AFTERNOON THROUGH LATE THIS EVENING FOR SEVERE WEATHER. 08/MNK
In the hours before
Special weather statement, Apr 4, 5:27 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT MON APR 4 2011
ALZ011-013>015-042315-
FAYETTE AL-MARION AL-WALKER AL-WINSTON AL-
527 PM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION...WINSTON...
NORTHWESTERN WALKER AND EASTERN FAYETTE COUNTIES UNTIL 615 PM CDT...
AT 527 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM INMANFIELD TO 6 MILES
SOUTHEAST OF GLEN ALLEN...AND MOVING NORTHEAST AT 55 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CARBON HILL...
ARLEY...
KANSAS...
CORINTH REC AREA...
POPLAR SPRINGS...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3431 8733 3431 8713 3431 8712 3430 8711
3408 8710 3357 8768 3387 8778 3432 8741
3432 8734
TIME...MOT...LOC 2227Z 246DEG 48KT 3432 8708 3386 8761
75Local storm report, Apr 4, 5:40 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
540 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL STAR 33.68N 88.17W
04/04/2011 E1.50 INCH LAMAR AL EMERGENCY MNGR
ADDITIONAL 1 INCH HAIL IN CROSSVILLE. PINGPONG 11/2 HAIL
IN MOLLOY
&&
ROCKYLocal storm report, Apr 4, 5:44 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
544 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG S DETROIT 34.03N 88.17W
04/04/2011 LAMAR AL EMERGENCY MNGR
BOX TRUCK BLOWN OFF SR17 JUST SOUTH OF DETROIT
&&
ROCKYLocal storm report, Apr 4, 5:45 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG S DETROIT 34.03N 88.17W
04/04/2011 LAMAR AL EMERGENCY MNGR
BOX TRUCK BLOWN OFF SR17 JUST SOUTH OF DETROIT
&&
ROCKYLocal storm report, Apr 4, 5:51 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL MILLPORT 33.56N 88.08W
04/04/2011 E0.50 INCH LAMAR AL EMERGENCY MNGR
&&
ROCKYLocal storm report, Apr 4, 6:16 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HEAVY RAIN MILLPORT 33.56N 88.08W
04/04/2011 M3.00 INCH LAMAR AL PUBLIC
APPROX 2 HOURS AFTER RADAR ESTIMATE OF START TIME.
&&
ROCKYThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 4:21 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 24 hr |
| Apr 4, 1:57 PM CDT | Special Weather Statement | BMX | Marion | 48 min |
| Apr 4, 2:48 PM CDT | Special Weather Statement | BMX | Marion | 42 min |
| Apr 4, 3:05 PM CDT | Areal Flood Advisory | BMX | Marion | 115 min |
| Apr 4, 3:27 PM CDT | Special Weather Statement | BMX | Marion | 48 min |
| Apr 4, 3:54 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Pickens | 51 min |
| Apr 4, 3:55 PM CDT | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Apr 4, 4:27 PM CDT | Special Weather Statement | BMX | Marion | 48 min |
| Apr 4, 4:35 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 40 min |
| Apr 4, 4:37 PM CDT | Flash Flood Warning | BMX | Lamar | 3 hr |
| Apr 4, 4:43 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 47 min |
| Apr 4, 4:52 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 23 min |
| Apr 4, 4:53 PM CDT | Areal Flood Advisory | BMX | Winston | 112 min |
| Apr 4, 5:19 PM CDT | Areal Flood Advisory | BMX | Fayette | 116 min |
| Apr 4, 5:25 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 50 min |
| Apr 4, 5:27 PM CDT | Special Weather Statement | BMX | Winston | 48 min |
| Apr 4, 5:30 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 45 min |
| Apr 4, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 53 min |
| Apr 4, 5:56 PM CDT | Areal Flood Advisory | BMX | Pickens | 3 hr |
| Apr 4, 6:04 PM CDT | Areal Flood Advisory | BMX | Walker | 3 hr |
| Apr 4, 6:07 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker | 38 min |
| Apr 4, 6:16 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker, Winston | 44 min |
| Apr 4, 6:18 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 57 min |
| Apr 4, 6:20 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 40 min |
| Apr 4, 6:21 PM CDT | Areal Flood Advisory | BMX | Tuscaloosa | 3 hr |
| Apr 4, 6:40 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.